# SDR ABXA010563

- Difficulty date: June 5, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 74,767 hours, 24,999 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Corroded
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE HAD CORROSION AND DETERIORATING SEALANT JUST ABOVE THE LOWER TAILCONE LIGHT IN THE SEAM. REPAIRED AREA AND INSTALLED NEW SKIN IAW DC-8 SRM 51-1-8, 53-2-0, 51-1-21, 51-1-11, AND DC-8 DWG 5704665.
